Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Estimations of the reachable sets and suffcient optimality conditions for nonlinear control systems with discontinuous trajectories

Annotation

Reachable set estimations and non-local optimality conditions for nonlinear control dynamic systems with trajectories of bounded variation and impulsive control of type of a vector measure with a value into a convex cone will be presented; the results are based on applying of sets of strong monotone Lyapunov type functions that satisfy Hamilton-Jacobi quasivariational inequalities modified for the considering kind of problems.

Keywords

trajectories of bounded variation; impulsive processes; Lyapunov type functions; Hamilton-Jacobi inequalities; reachable set; optimality conditions.

Full-text in one file

Download

UDC

517.977.5

Pages

707-709

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.